Ask an expert
Question

27 Aug

Post-vaccination sinusitis
Good day. I have had 2 Pfizer jabs. After the first one, I had slight side effects, but after the second one the side effects were more severe. Fortunately it all subsided and cleared completely on the 3rd day. Now I have developed sinusitis, which is 5 days after the 2nd jab. Should I be concerned?
Answer
Expert
Flu expert

02 Sep

Hi there
No, it is also the 'season' of developing sinusitis, so I do not think that you have to be concerned - bit if you develop a fever, cough or shortness of breath, please go to the doctor. Good luck and I hope that you feel better soon. 
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
30% - 9699 votes
No
70% - 23149 votes
Vote